# SDR ASAA2022060138562

- Difficulty date: June 1, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,113 hours, 16,542 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Impeller
- Part number: 607551005
- Part serial: 05847703
- Condition: Low Pressure
- Location: #2 Main Tank
- Part time: 1,467 hours, 413 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN TANK #2 AFT FUEL LOW PRESS LIGHT ILLUMINATED IN CLIMB & CRUISE FUEL QUANTITY 8.5 IN TANK. GROUNDED - YES. REMOVED AND REPLACED MAIN TANK #2 AFT BOOST PUMP MOTOR IMPELLER PER B737-800 AMM 28-22-41. LEAK CHECKED AND OP'S CHECKED GOOD. ALL INDICATIONS NORMAL.
